Strongly Minimal Groups in the Theory of Compact Complex Spaces

Journal of Symbolic Logic 71 (2):529 - 552 (2006)
We characterise strongly minimal groups interpretable in elementary extensions of compact complex analytic spaces
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/27588464
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,707
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Assaf Hasson & Martin Hils (2006). Fusion Over Sublanguages. Journal of Symbolic Logic 71 (2):361 - 398.
Arthur W. Apter (1999). On Measurable Limits of Compact Cardinals. Journal of Symbolic Logic 64 (4):1675-1688.
Renling Jin & Saharon Shelah (1998). Compactness of Loeb Spaces. Journal of Symbolic Logic 63 (4):1371-1392.

Monthly downloads

Added to index


Total downloads

5 ( #377,318 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.